I can relate to how you're feeling. I've been on Humira since last August and it was a miracle how much better I felt in a few months - HOWEVER, the past month or so I've been having a lot of pain and swelling for several days before it's time for my next shot. I'm wondering if the New England Spring weather is a big contributing factor. Going to try to tough it out till the weather squares away and see what happens but it is a real bummer. I eally don't want to have to take any more drugs. Today my hands are really bad. Just listened to the weather and we're in for showers the next four days.
Hang in there and I hope you're feeling better soon. No one knows how devastating this disease can be unless they suffer it themselves. At least we can come here and find others who can relate and know we're not alone.
I hear ya! I have many similar complaints....you think, "don't I have enough pain to deal with? Why add more joints that hurt?"
Hang in there!
Hi Momto, I haven't seen you around for awhile. Chest pains don't sound good, are you stressed? I'd go and ask about it, just in case its something more serious.
I agree about medications, my doctor tried me on an anti depressant hoping it would dull my nerve sensitivity and maybe lower my pain level, so I thought I'd give it a go but the side effects were worse than the pain in the end, so after struggling with them for 5 weeks I've stopped taking them! Stopped my NSAID (mobic) kept getting stomach pains on that one. I've developed osteoarthritis in my lower back and the bursitis in my hips has come back, my knees are swollen but not too sore and I'm struggling with elbows and thumbs. So can fully relate to whats next. Though I must say you're gastroparesis sounds horrendous. I've had problems with recurrent cystitis in the past but it seems to have settled now. I have a lot of cysts on my ovaries, (polycystic) but thats familiar pain, so I tend to ignore it and just pop the codeine if it gets too bad!!! Sometimes I feel I must be paying off some huge moral debt I've clocked up and other times I feel like what can I learn from all this. Sorry to rave on, feel really low at the moment.
boy oh boy do I hear that! when the world of pain came crashing down on me 15 years ago, I thought for sure someone had put a 'pox' on me, only I had no idea what I possibly could have done to deserve such a horrible fate.
Mom - are you drinking enough water, taking extra folic acid, and adding a B complex to your daily vitamins? I had bad chest and breathing issues on methotrexate. The doctors swore it couldn't have been it. They gave me breathing tests that didn't show a severe mtx reacation/issue....yet the problems disappeared when I stopped taking the medication and I had never had them previously.
Honestly, I don't know if it'll help the chest stuff....the water might. But, i couldn't walk 30 feet away from a smoker walking by w/o having an asthma attack. I was that sensitive! I heard from others similar breathing and chest issues while on it.
Good luck. I know how hard it is sometimes to get the water down....with all these drugs. It's not your standard 64 oz...you are supposed to drink more than that, especially when on methotrexate (at least according my PCP). Some days I can't even look at the water glass! LOL
Camama...Straws I use them too! that is hilarious! It just makes the water go down easier and faster..My husband has a dasanti (sp?) water bottle at work that he refills to get his water requirements. As for the placard, at my next visit I will ask for the information to get it, since my daughter who is 12 keeps saying "just get it mom, you need it" and I do have one more semester to go at the University. Thank you for your input on that...I was listening to the radio one afternoon and the DJ said he was in a shopping center and watched a lady get out of a sports car with a placard and noticed that she didn't seem to have a disability of any kind and thought she was probably just using the placard to get a closer parking spot, and then many people called in with their two cents about how annoying they thought people were who didn't appear handicapped but used the placards anyway. I guess if you don't use a wheelchair, or limp etc you aren't in need according to other people. I know it isn't anyone else's business, but gee people sure make their business!
I wish I could take NSAIDS..I miss my Celebrex. But after a couple of days my stomach feels like it is on fire..but if you can take those and avoid the more toxic meds, that is great Judy!